Pure and Applied Mathematics Quarterly
Volume 16 (2020)
Infinitesimal deformation of Deligne cycle class map
Pages: 1707 – 1722
In this note, we study the infinitesimal forms of Deligne cycle class maps. As an application, we prove that the infinitesimal form of a conjecture by Beilinson  is true.
Chow groups, Milnor $K$-theory, Deligne cohomology, infinitesimal deformation, Abel–Jacobi map
2010 Mathematics Subject Classification
This work was partially supported by the Fundamental Research Funds for the Central Universities.
Received 15 May 2019
Accepted 14 October 2019
Published 17 February 2021